Drexel dragonThe Math ForumDonate to the Math Forum



Search All of the Math Forum:

Views expressed in these public forums are not endorsed by Drexel University or The Math Forum.


Math Forum » Discussions » sci.math.* » sci.math.independent

Topic: "CHAN FUNCTION" OF PRIME NUMBERS , HALF-LINE VALUES PUBLISHED
Replies: 1   Last Post: Sep 4, 2012 11:36 PM

Advanced Search

Back to Topic List Back to Topic List Jump to Tree View Jump to Tree View   Messages: [ Previous | Next ]
Archi Moose A troff

Posts: 5
Registered: 9/4/12
Re: "CHAN FUNCTION" OF PRIME NUMBERS , HALF-LINE VALUES PUBLISHED
Posted: Sep 4, 2012 11:36 PM
  Click to see the message monospaced in plain text Plain Text   Click to reply to this topic Reply

Another Super-Idiot discovers this group, blithers impotently, steps on a
Lego, and dies in a fire.

"Vinoo Cameron MD" wrote in message
news:f3c307f7-50db-4eee-af6b-e7755ef5d4a1@googlegroups.com...

Reference is JAM sci 2012:8(10):9-10(ISSN:1545-1003)

My blither is fresh.





Point your RSS reader here for a feed of the latest messages in this topic.

[Privacy Policy] [Terms of Use]

© Drexel University 1994-2014. All Rights Reserved.
The Math Forum is a research and educational enterprise of the Drexel University School of Education.